# SDR 2002UALA01119

- Difficulty date: July 2, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N392UA
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Aircraft time: 35,672 hours, 25,049 cycles
- Engine: Ge CFM56*
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 2120621U1
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO SUSPECTED CENTER TANK FUEL LEAK.  SUPPLEMENTAL DATA UPDATE MAINTENANCE CHECKED CENTER TANK FUEL QUANTITY CALIBRATION PER MAINTENANCE MANUAL AND FOUND CALIBRATION WITHIN THE MAINTENANCE MANUAL LIMITS.  REPLACED CENTER TANK INDICATOR  DUE TO DIM INDICATOR READOUT.
